# SDR DLM88080273

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,734 hours, 36,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REPORTED A DELAMINATION ON UPPER SKIN OF INBOARD GUIDE VANE AT LEFT OUTBOARD FLAP.  A PERMANENT REPAIR WAS PERFORMED IAW MD-80 SRM 57-03D PARAGRAPH 8A FIG 9A AND SRM 51-70-2D PARAGRAPH 6A, 6C, 10B, 10D AND 10E.
